# SDR 9501636304

- Difficulty date: January 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- System (JASC): 2612 · Fire Detection
- Part: Fire Card
- Part number: 89873202
- Condition: Failed
- Location: Apu
- Part time: 22,307 hours
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DURING LANDING, THE APU FIRE WARNING ACTIVATED.  THE FIRE BOTTLE WAS FIRED.  INSPECTION REVEALED NO FIRE.  REPLACED THE FIRE BOTTLE AND THE APU FIRE LOOP CARD.
